T Nation

Post PCT Recovery


#1

Hi,

So my cycle was really bad.
Weeks 1 - 4 sustaplex 325 1cc per week
Weeks 5 - 12 sustaplex 325 2cc per week and deca 600mg week
Weeks 13 - 16 sustaplex 325 2cc per week

PCT was
5 days after last shot HCG 500ui per day for 10 days
Thereafter 21 days nolva 40mg day and last 6 days 20mg
PCT done today

I am experiencing extreme loss of libido since day 10 of nolva

Is this shutdown related ?
Or can the nolva supress me ?

Also did letro eod through cycle to combat gyno as well as letro on pct to day 8 of nolva

How long can i expect to have this issue ?
Just got into a new relationship and gf is going mad she doesnt know i cycled

Can only get bloodwork done in 2 weeks.

Should i try clomid aswell for 10 days maybe ?


#2

I’m not terribly familiar with pct protocol but sounds like the dreaded deca dick bro. Can you get it up? Tried cialis? If all else fails, buy some time by telling the gf you won’t fuck her til she earns it


#3

Deca dick rearing its ugly head…Deca is no joke and one of the hardest compounds to recover from. Even if bloods are coming back perfect, Deca dick can still remain. Some have it for a few months, some are years into it and still havent recovered completely.

Get labs for prolactin, E2, LH, FSH, Free T, Coritsol. Dhea-s. Im sure someone else can add to this list.


#4

Its not getting up at all. I still had great libido until a week and half ago and this is my last week on pct. Could it still be deca related ? Since i used the test after i stopped deca ? ± 7-8 weeks after last deca now


#5

Also i had to take letro during the cycle for gyno. Should I maybe try caber for the ED ?


#6

How much letro were you using?

Could just be a rebound. Do you have any other ai?

and get some caber.


#7

1.5mg a day tapered down to 0.5mg on last few days


#8

[quote]Ned wrote:
Deca dick rearing its ugly head…Deca is no joke and one of the hardest compounds to recover from. Even if bloods are coming back perfect, Deca dick can still remain. Some have it for a few months, some are years into it and still havent recovered completely.

Get labs for prolactin, E2, LH, FSH, Free T, Coritsol. Dhea-s. Im sure someone else can add to this list.[/quote]

Agreed. Get bloods done and go from there. Most likely to be the deca.


#9

Was able to get a semi today. 2nd day off nolva. Maybe was a side of nolva? Hope it gets better. If it doesnt get better how does a 4 week low dose test cycle sound with hcg 500ui every third day during cycle. Last week of cycle start dostinex and yohimbine for libido untill end of PCT. With a standard clomid protocol for PCT. To help the deca work out ?


#10

[quote]jase111 wrote:
1.5mg a day tapered down to 0.5mg on last few days[/quote]

that’s a shitload of letro.

I bet you’ve tanked your E. That’d kill your libido


#11

Stopped nolva 2 days and started using clomid. Also started suppliementing with zinc and ginseng. Libido returned the night after these modifications. So i assume it was the nolva or low test ? Feeling much better also. Gonna run climd 10 days and also start a natural test booster on 7th day on clomid and run that a month or so. WIll post updates


#12

I’m glad to hear you’ve started to recover. Deca is an odd compound. Some people experience zero side effects, others not so lucky.

As stated before, the letro could have tanked your estrogen levels. In the future I’d recommend arimidex as an AI and only use letro if you start to see gyno. Then back to arimidex.

Looking at your original post it may have been caused by the combination of letro & nolvadex during pct. Your estrogen levels may have gone up enough now to restore libido.

Bet your gf’s happy :wink:


#13

Took clomid for 10 days after I stopped nolva and also started using a multivit for men as well as tribulus. Libido is getting all better and better now. Strength also remaining stable. Stopped clomid 5 days ago. Getting gyno sides what could this be ? Just high estrogen from the clomid ? Should it go away in like a week or two ?